# SDR SWAA2024022053651

- Difficulty date: February 18, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 66,881 hours, 34,028 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY EMER SLIDE CASING CAME LOOSE WHEN OPENING DOOR<[01] ACCOMPLISHED MT 725-61-06 REM/INSTL PER M/M 25-66-01
